# SDR SWAA2020051829282

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INNER CREASE BEAM STA 947+17 - 967+17; RBL52; WL208 UPPER SURFACE HAS CORROSION / FOUND AFT CABIN CREASE BEAM STA 947+17 TO 967+17 RBL 52; WL 208 WAS OUT OF LIMITS; .090' ORIG; .079 REMAINING; .011 LOSS; REMOVED; LOCATED; DRILLED; AND INSTALLED NEW CREASE BEAM INNER CHORD AT R2 DOOR REP SRM 53-70-15-1A-1; 51-40-05-0G-0; 51-40-02-0G-0; DWG 147A8501 REV L. ' 'P/N 147A8540-8
